# SDR CALA2021100101751

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737-9
- Aircraft serial: 37200
- Aircraft time: 26,776 hours, 9,401 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Condition: None
- Location: Lh Emergency Lig
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H EMERGENCY LIGHT BELOW PAX DOOR DOES NOT LIGHT WHEN TESTED REMOVED AND REPLACED L/H FWD CEILING PANEL EMERGENCY EXIT LIGHT BATTERY PACK M1675 AND PERFORMED OPS CHECK IAW B77 AMM 33-51-06- 960-805 OPS CHECK GOOD. WORK ACCOMPLISHED BY V897854 AND BY AAR QC V918050
